# SDR SWIA201128256

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 33,437 hours, 27,294 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY FLOOR LIGHT STRIP IS OUT.  (FLT 4483)  RECONNECTED EMERGENCY FLOOR STRIP LIGHT CONNECTION.
